http://ir.sinica.edu.tw/handle/201000000A/35819
Title: | Thermal transpiration for the linearized Boltzmann equation. | Authors: | Chen, Chiun-Chuan Chen, I-Kun Liu, Tai-Ping Sone, Yoshio |
Issue Date: | 2007-02 | Relation: | COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS 60(2), 147-163 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35819 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0010-3640&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.